Alert archive / Maine / Red Flag Warnings in 2016
Red Flag Warning 3, NWS Caribou, ME
NWS Caribou, ME issued this red flag warning at Apr 24, 2016, 3:46 AM EDT. It took effect at Apr 24, 2016, 10:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2016, 3:46 AM EDT (07:46 UTC)
- In effect from
- Apr 24, 2016, 10:00 AM EDT
- Expired
- Apr 24, 2016, 6:58 PM EDT
- In force
- 9 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
248 WWUS81 KCAR 240746 RFWCAR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 346 AM EDT SUN APR 24 2016 ...RED FLAG WARNING LATE THIS MORNING INTO EARLY EVENING... .LOW RELATIVE HUMIDITY...GUSTY NORTHWEST WINDS AND CONTINUED DRY CONDITIONS ARE EXPECTED TODAY. MEZ002-005-006-010-011-015>017-031-032-241600- /O.UPG.KCAR.FW.A.0003.160424T1400Z-160424T2300Z/ /O.NEW.KCAR.FW.W.0003.160424T1400Z-160424T2300Z/ NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 346 AM EDT SUN APR 24 2016 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR HIGH FIRE DANGER FOR INTERIOR DOWNEAST...PENOBSCOT COUNTY...CENTRAL HIGHLANDS... SOUTHERN AND CENTRAL AROOSTOOK COUNTY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A RED FLAG WARNING FOR VERY HIGH FIRE DANGER...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK... FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON... FIRE WEATHER ZONE 031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...10 AM THROUGH 7 PM * RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. * TEMPERATURES...IN THE UPPER 40S TO MID 50S. * LIGHTNING...NONE. * IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY RAPIDLY AND BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. && $$
4 follow-up statements
844 WWUS81 KCAR 241318 RFWCAR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 918 AM EDT SUN APR 24 2016 ...RED FLAG WARNING LATE THIS MORNING INTO EARLY EVENING... .LOW RELATIVE HUMIDITY...GUSTY NORTHWEST WINDS AND CONTINUED DRY CONDITIONS ARE EXPECTED TODAY. MEZ029-030-242130- /O.EXA.KCAR.FW.W.0003.160424T1400Z-160424T2300Z/ COASTAL HANCOCK-COASTAL WASHINGTON- 918 AM EDT SUN APR 24 2016 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR VERY HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A RED FLAG WARNING FOR VERY HIGH FIRE DANGER...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 029 COASTAL HANCOCK AND FIRE WEATHER ZONE 030 COASTAL WASHINGTON. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TIMING...10 AM THROUGH 7 PM * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * TEMPERATURES...IN THE UPPER 40S. * LIGHTNING...NONE. * IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY RAPIDLY AND BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. && $$ MEZ002-005-006-010-011-015>017-031-032-242130- /O.CON.KCAR.FW.W.0003.160424T1400Z-160424T2300Z/ NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 918 AM EDT SUN APR 24 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR VERY HIGH FIRE DANGER... * AFFECTED AREA...FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK... FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON... FIRE WEATHER ZONE 031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * TIMING...10 AM THROUGH 7 PM * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * TEMPERATURES...IN THE MID 40S. * LIGHTNING...NONE. * IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY RAPIDLY AND BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. && $$
863 WWUS81 KCAR 241913 RFWCAR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 313 PM EDT SUN APR 24 2016 ...RED FLAG WARNING LATE THIS MORNING INTO EARLY EVENING... .LOW RELATIVE HUMIDITY...GUSTY NORTHWEST WINDS AND CONTINUED DRY CONDITIONS ARE EXPECTED TODAY. MEZ002-005-006-010-011-015>017-029>032-242300- /O.CON.KCAR.FW.W.0003.000000T0000Z-160424T2300Z/ NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 313 PM EDT SUN APR 24 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR VERY HIGH FIRE DANGER... * AFFECTED AREA...FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK... FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON... FIRE WEATHER ZONE 029 COASTAL HANCOCK...FIRE WEATHER ZONE 030 COASTAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH. * TIMING...THROUGH 7 PM * RELATIVE HUMIDITY...AS LOW AS 14 PERCENT. * TEMPERATURES...AROUND 50. * LIGHTNING...NONE. * IMPACTS...GRASS OR BRUSH FIRES THAT IGNITE COULD SPREAD VERY RAPIDLY AND BECOME OUT OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. && $$
207 WWUS81 KCAR 242248 RFWCAR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 648 PM EDT SUN APR 24 2016 MEZ002-005-006-010-011-015>017-029>032-250000- /O.EXP.KCAR.FW.W.0003.000000T0000Z-160424T2300Z/ NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 648 PM EDT SUN APR 24 2016 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WIND... THE WIND WILL DIMINISH THIS EVENING AND THE RELATIVE HUMIDITY WILL SLOWLY RECOVER AS TEMPERATURES COOL...AND THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$ CB
928 WWUS81 KCAR 242258 RFWCAR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 658 PM EDT SUN APR 24 2016 ...CRITICAL FIRE WEATHER CONDITIONS LIKELY MONDAY... .A DRY AIR MASS WILL REMAIN ACROSS THE REGION MONDAY WITH CONTINUED DRY WEATHER. A GUSTY NORTHWEST WIND IS EXPECTED WITH WIND GUSTS OF 25 TO 30 MPH ALONG WITH VERY LOW RELATIVE HUMIDITY. THIS WILL BRING YET ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS TO THE REGION. MEZ002-005-006-010-011-015>017-029>032-250700- /O.CAN.KCAR.FW.W.0003.000000T0000Z-160424T2300Z/ /O.NEW.KCAR.FW.A.0004.160425T1400Z-160425T2300Z/ NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 658 PM EDT SUN APR 24 2016 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WIND AND LOW RELATIVE HUMIDITY FOR INTERIOR DOWNEAST...PENOBSCOT COUNTY...CENTRAL HIGHLANDS... SOUTHERN AND CENTRAL AROOSTOOK COUNTY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 002 NORTHEAST AROOSTOOK... FIRE WEATHER ZONE 005 NORTHERN PENOBSCOT...FIRE WEATHER ZONE 006 SOUTHEAST AROOSTOOK...FIRE WEATHER ZONE 010 CENTRAL PISCATAQUIS...FIRE WEATHER ZONE 011 CENTRAL PENOBSCOT...FIRE WEATHER ZONE 015 SOUTHERN PENOBSCOT...FIRE WEATHER ZONE 016 INTERIOR HANCOCK...FIRE WEATHER ZONE 017 CENTRAL WASHINGTON... FIRE WEATHER ZONE 029 COASTAL HANCOCK...FIRE WEATHER ZONE 030 COASTAL WASHINGTON...FIRE WEATHER ZONE 031 SOUTHERN PISCATAQUIS AND FIRE WEATHER ZONE 032 NORTHERN WASHINGTON. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH. * TIMING... 10 AM THROUGH 7 PM MONDAY. * RELATIVE HUMIDITY...15 TO 20 PERCENT. * LIGHTNING...NONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ CB
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this red flag warning went out at Apr 24, 3:10 AM EDT, 36 minutes earlier.
Area forecast discussion, Apr 24, 3:10 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
310 AM EDT SUN APR 24 2016
.SYNOPSIS...
HIGH PRESSURE BUILDS TODAY. A WEAK COLD FRONT CROSSES THE REGION
TONIGHT INTO MONDAY MORNING. HIGH PRESSURE THEN RETURNS FOR THE
REST OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
VERY DRY AND COOL AIR IS THE STORY FOR TODAY WITH CLEAR SKIES AND
GUSTY NW WINDS. EVEN WITH GOOD HEATING...THE COLD AIR ALOFT WILL
LIMIT HIGHS TO THE UPPER 40S NORTH AND LOW TO MID 50S SOUTH. THE
DEEP MIXED LAYER WILL GENERATE SOME GUSTS THAT WILL REACH 30 MPH.
THE WINDS WILL START WITH THE FIRST HEATING OF THE DAY. WHILE THE
PRESSURE GRADIENT WILL RELAX...THE MIXED LAYER WILL DEEPEN AND
HELP SUSTAIN WINDS. THE COLD FRONT CROSSING TONIGHT WILL BE DRY
BUT WILL FEATURE A BAND OF CLOUDS THAT WILL ENTER NORTHERN ZONES
THIS EVENING AND TEND TO FALL APART BEFORE REACHING THE SOUTHERN
HALF OF THE FORECAST AREA. LOWS TONIGHT WILL BE IN THE MID TO
UPPER 20S NORTH AND LOWER 30S SOUTH.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
WEAK SFC BNDRY WL WORK THRU THE REGION ON MON BUT WL HV NO MOISTURE
TO WORK WITH AS DRY CANADIAN HIPRES BUILDS SOUTH OUT OF JAMES BAY.
EXPECT NRN ZONES TO SEE MOCLDY SKIES DRG THE MRNG HRS BFR GIVING WAY
TO SUNSHINE AFT 18Z. CLDS WL KEEP TEMPS IN THE L/M 40S OVR THE FAR
NORTH AS COMPARED TO M50S FOR DOWNEAST ZONES. TIGHTENING PRESSURE
GRADIENT WL KEEP NW WINDS INTO AFTN.
UPR LVL SYSTEM MVG THRU THE ROCKIES WL EJECT OUT INTO THE PLAINS BY
MON MRNG AND RIDE ALONG STALLED FRONTAL BNDRY. EXACTLY WHAT IMPACT
THIS SYSTEM WL HV ON AREA RMNS UP IN THE AIR. 00Z NAM IS NOW
BRINGING QPF INTO INTERIOR DOWNEAST DRG THE AFTN WHILE GFS/EC AND
CMC KEEP BULK OF PCPN OFFSHORE. HV RETAINED LOCHC POPS FOR COASTAL
ZONES TUE MRNG BUT ONLY ANTICIPATING 0.10 INCHES OF LIQUID QPF AT
MOST. THIS MAY FALL IN THE FORM OF SNOW AFT MIDNIGHT AND MAY END UP
WITH A DUSTING OF SNOW ON GRASSY SFCS BY MRNG.
EXPECT NRN ZONES TO DIP INTO THE TEENS MON NIGHT UNDER MOCLR SKIES
AND LGT WINDS. TEMPS WL QUICKLY REBOUND ON TUE UNDER MOSUNNY CONDS
ACRS THE NORTH THO EXPECT MAXES TO RMN BLO NORMAL THRU THE END OF
THE PD.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
SYSTEM MVS OUT AT THE BEGINNING OF THE LONG TERM WITH CWA BEING
INFLUENCED BY CUTOFF LOW OVR NEWFOUNDLAND CONTINUALLY SUPPLYING NW
FLOW. UPR TROFFINESS WL RMN THRU NEXT WEEKEND BUT TEMPS WL MODIFY TO
ARND NORMAL BY THE END OF THE EXTNDD PD. MAY OCCASIONALLY SEE CLDS
AND SLGT CHCS FOR PCPN IN NW FLOW BUT VRY LITTLE IN THE WAY OF
ORGANIZED PCPN FOR THE WEEK.
&&
.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: NO CIGS AND EXCELLENT VIS TODAY WILL BE ACCOMPANIED BY
GUSTY NW WINDS REACHING 30 MPH. CLOUDS INCREASE TONIGHT WITH A
WEAK COLD FRONT. MVFR CIGS ARE POSSIBLE TOWARDS FVE AND CAR
TOWARDS DAYBREAK MONDAY.
SHORT TERM: VRY LITTLE IN THE WAY OF RESTRICTIONS THROUGH THE
PERIOD.
&&
.MARINE...
NEAR TERM: WILL MAINTAIN THE MARGINAL SCA INTO THIS MORNING. BUOYS
HAVE RECENTLY REPORTED GUSTS CLOSE TO SCA CRITERIA. SEAS AND WINDS
WILL DIMINISH FROM THE AFTERNOON INTO TONIGHT.
SHORT TERM: WINDS AND SEAS WILL REMAIN BLO SCA CRITERIA THROUGH
THE PERIOD.
&&
.FIRE WEATHER...
WILL CONVERT THE WATCH TO A WARNING FOR THE SAME ZONES IN A VERY
EASY CALL. THE NW ZONES ARE EXCLUDED DUE TO SNOW COVER...OR SNOW
COVER UNTIL RECENT DAYS. THE COASTAL ZONES MAY WARRANT ANOTHER
LOOK DURING THE MORNING...BUT HAVE CONTINUED TO EXCLUDE AT THIS
TIME DUE TO THE WETTING RAIN YESTERDAY MORNING. OTHERWISE...THE
EXTREMELY DRY AIR MASS WILL PRODUCE RH VALUES IN THE 10 TO 15
PERCENT RANGE THIS AFTERNOON WITH A DEEP MIXED LAYER THAT WILL TAP
INTO STRONGER WINDS ALOFT. WHILE THE PRESSURE GRADIENT IS
WEAKENING AS THE DAY PROGRESSES...THE MIXING WILL GENERATE GUSTY
WINDS THAT WILL REACH 30 MPH THROUGH THE DAY. WHILE TEMPERATURES
ARE COOLER THAN IDEAL...THIS HAS NOT PRECLUDED THE FIRE ACTIVITY
THAT HAS BEEN OCCURRING IN THE PAST TWO WEEKS WITH THE FREEZE-
DRIED FINE FUELS AND LACK OF RAIN. COORDINATION WITH MAINE FOREST
SERVICE ON THIS EVENT OCCURRED YESTERDAY AND WILL TOUCH BASE AGAIN
LATER THIS MORNING. COLLABORATION WITH NWS GRAY CONFIRMED THE
DECISION TO CONVERT TO THE WARNING.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM EDT THIS
EVENING FOR MEZ002-005-006-010-011-015>017-031-032.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ050-
051.
&&
NEAR TERM...MCW
SHORT TERM...FARRAR
LONG TERM...FARRAR
AVIATION...MCW/FARRAR
MARINE...MCW/FARRAR
FIRE WEATHER...MCWHazardous weather outlook, Apr 24, 3:24 AM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 324 AM EDT SUN APR 24 2016 MEZ001-003-004-029-030-250730- NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- COASTAL HANCOCK-COASTAL WASHINGTON- 324 AM EDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...FAR NORTHERN MAINE...NORTH CENTRAL MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ002-005-006-010-011-015>017-031-032-250730- NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 324 AM EDT SUN APR 24 2016 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE AND NORTHERN MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-250730- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 324 AM EDT SUN APR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 6:58 PM EDT | Fire Weather Watch | CAR | 10 hr |
Nearby
Red Flag Warnings in Maine, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.